CureZone   Log On   Join
 

New Symptom on Nutritional Balancing by SillyLily ..... Adrenal Fatigue Forum

Date:   7/24/2012 10:07:42 PM ( 10 years ago ago)
Hits:   5,112
URL:   https://www.curezone.com/forums/fm.asp?i=1967020

Hi guys,

Hopefully someone can give me a little insight on this new symptom I've been having for the past 2 days, it's one of the scariest feeling symptoms yet. It's hard to explain. It keeps feeling like my heart stops and then restarts. It's not like a heart palpitation or a flutter, I have those. I feel extremely weird when it happens, it feels like my heart is going to give up on me. When it happens, I have to stop whatever I'm doing and look down. I get spaced out or dizzy. Like I said, it's hard to explain. I went to get a routine pap smear today and kept having to stop in the middle of my sentences to the nurse because of this. Naturally I freaked out about it and had an anxiety attack in the office. I wasn't nervous about not one thing. Then as I was talking to my boyfriend before writing this thread, it kept happening again. Does anyone have any idea of what this might be? I'm not sure if I should go to the ER or not if it continues.....

I started the supplements recommended by the lab where I got my hair analysis test done 2 days ago, too. Megapan, Limcomin, Paramin, digestive enzymes. I honestly don't know if that's just a coincidence or not.

Please respond. Thank you.
 

<< Return to the standard message view

fetched in 0.06 sec, referred by www.curezone.com/forums/fmp.asp?i=1967020